# SDR REXA2013011500061

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 17,963 hours, 15,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AREA FS 621 BULKHEAD FWD FACE HAS 14 GOUGES.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
